# SDR GTIA20120812465

- Difficulty date: August 12, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N505NK
- Make and model: Airbus A319-132
- Aircraft serial: 2485
- Aircraft time: 25,944 hours, 12,432 cycles
- Engine: Iae V2524A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGNS REMAINED ON AFTER TAKEOFF.  ACCOMPLISHED INTERFACE POWER UP TEST. SYSTEM CHECKED GOOD, NO FAULTS IAW AMM 23-73-00-740-005-B.
